# SDR N6WA2021110803

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N563GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10058
- Aircraft time: 43,230 hours, 32,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SILL BACKUP BETWEEN FS310.00 AND FS333.00 STRINGER 21L. REMOVED AND INSTALLED NEW BACKUP SILL IAW CRJ SRM 51-42-00, 51-42-13, 51-23-00.
